Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 16 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Central extensions and hasse norm principle over function fields

Bae, Sung-Hanresearcher; Hwanyup JUNG, TOKYO JOURNAL OF MATHEMATICS, v.24, no.1, pp.93 - 106, 2001-06

2
Distributions and Euler systems in global function fields

Bae, Sung-Hanresearcher; Yin, Linsheng, ACTA ARITHMETICA, v.128, no.1, pp.1 - 17, 2007

3
Punctured distributions in the rational function fields

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.88, no.1, pp.1 - 12, 2001-05

4
Class numbers of cyclotomic function fields

Bae, Sung-Hanresearcher; Kang, PL, ACTA ARITHMETICA, v.102, no.3, pp.251 - 259, 2002

5
Epsilon extensions over global function fields

Bae, Sung-Hanresearcher; Yin, LS, MANUSCRIPTA MATHEMATICA, v.110, no.3, pp.313 - 324, 2003-03

6
Bases for cyclotomic units over function fields

Bae, Sung-Hanresearcher; Jung, H, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.70, pp.70 - 1, 2001-02

7
Carlitz-Hayes plus Andersons epsilon

Bae, Sung-Hanresearcher; Yin, LS, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.571, pp.19 - 37, 2004-06

8
Andersons double complex and gamma monomials for rational function fields

Bae, Sung-Hanresearcher; Gekeler, EU; Kang, PL; Yin, LS, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.9, pp.3463 - 3474, 2003

9
Class numbers of some abelian extensions of rational function fields

Bae, Sung-Hanresearcher; Jung, HY; Ahn, JY, MATHEMATICS OF COMPUTATION, v.73, no.245, pp.377 - 386, 2003

10
Minimal models for Drinfeld modules of rank 2 with complex multiplication

Bae, Sung-Hanresearcher; Jeon, D, ARCHIV DER MATHEMATIK, v.74, no.3, pp.192 - 200, 2000-03

rss_1.0 rss_2.0 atom_1.0